# SDR DHL2001712510

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 4 GROUND SPOILER AFT ACTUATOR HYDRAULIC TUBING ATTACH SUPPORT BROKEN.  REMOVED BROKEN SUPPORT IAW SRM 51-30-2, PAGE 1-2.  FABRICATED SUPPORT T-ANGLE (EXTRUDED 7075, T6) IAW SRM 51-20-2, FIG 6.  CLEANED, TREATED, AND PRIMED IAW SRM 51-10-2, PAGE 1-2.  INSTALLED NEW SUPPORT IAW SRM 51-30-2, PAGE 1-2.  (NON-ROUTINE CARD 0612).
